Jump to content

sunandsnow5

Member Since 09 Nov 2011
Offline Last Active Jan 04 2013 06:25 PM

Blog Entries

sunandsnow5's Blog > 1 Year Post Claravis

Posted 04 December 2012

So it has been one year since I started Claravis. After 6 months I started to get some acne back and I freaked out a little. However the acne wasn't the same inflamed, infected stuff I used to get. I have adjusted back to my normal skin where I get some mild breakouts here and there and a few big pimples occasionally, like right now where I have a big...


sunandsnow5's Blog > 3 Weeks Post Claravis

Posted 01 April 2012

So due to my skin becoming very difficult I stopped my Claravis treatment at the 4 month mark instead of the 5 month. I have no regrets. I have not really had any acne since. My skin is still very sensitive and flushes easily. Overall though in time I think it will gradually toughen up a bit. Any questions just message me. Best of luck!

sunandsnow5's Blog > The Pain Of A Bad Blood Draw And One Month Left

Posted 01 March 2012

So last Thursday I had my sixth and last blood drawing for my accutane. I couldn't wait to get this over with. The person stuck my arm and I felt an intense buzzing sensation in my wrist but sat through it. I left happy to be done with all these bad blood drawing. I didn't realize that the person did something to my nerve. After a couple days I...


sunandsnow5's Blog > Almost End Of 4 Months Claravis

Posted 15 February 2012

So besides being sick I am pretty happy with my skin. The redness/ flushing of the cheeks has gotten better. I can control it decently sometimes. No real acne- haven't had any for a very long time. I am still taking 40 mg though I might bump up to 60 mg when I am not as sick and taking antibiotics. Posted a new pic of my face.

Side effects:
dry skin...


sunandsnow5's Blog > Almost Done With 3 Months On Claravis

Posted 22 January 2012

So this friday will be the end of 3 months of Claravis, 2 more to go.

So I was supposed to be on 80 mg this month and once I started back to college things got really bad. The stress from working out my schedule and such affected me a lot. I got the worst headaches and my face flushed very red at any moment. It was pretty embarrassing. I called my derm and...